Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 49, Issue 1, Winter 2003  pp. 77-84.

Real structure in purely infinite $C^\ast$-algebras

Authors P.J. Stacey
Author institution: Department of Mathematics, La Trobe University, Bundoora, Victoria, 3083 Australia

Summary:  It is shown that if the complexification of a real $C^\ast$-algebra $A$ is purely infinite then $A$ shares this property. The converse is also established when the complexification is simple, unital and has real rank zero.

Contents    Full-Text PDF